cathyr Posted March 5, 2005 Share Posted March 5, 2005 Hi everyone, First, let me thank those who wrote back regarding what to do about decreased appetite. It was very helpful and I am trying to eat whenever I can. I never thought I would be in a situation where I actually lost my appetite. Even when my husband dies, I ate for emotional reasons. Oh well. I guess its a good thing that I was 40 lbs. overweight before this started. I had the 2nd vaccine on Wednesday for the clinical trial. It is very trying. I am so glad to be a part of this trial, but it is not an easy one. I have to give myself an injection in my upper thigh for 8 days after and I am getting a reaction of redness, swelling, itchin, (sound similar). I am taking Benedryl to try to keep the itching down, but it makes me very sleepy. I am definetly catching up on my rest. The doctor is not sure whether this is a good reaction or not. I guess we'll find out. The whole purpose is to boost the immune system so that it will start to fight the cancer. Anyway, I'm glad I survived this last injection and now I'm half way through the program. Thanks again for all your support and love. It really, really helps! CathyR Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.